Translator Disclaimer
November 2014 Irreducible quasifinite modules over a class of Lie algebras of block type
Hongjia Chen, Xiangqian Guo, Kaiming Zhao
Asian J. Math. 18(5): 817-828 (November 2014).

Abstract

For any nonzero complex number $q$, there is a Lie algebra of Block type, denoted by $\mathcal{B}(q)$. In this paper, a complete classification of irreducible quasifinite modules is given. More precisely, an irreducible quasifinite module is a highest weight or lowest weight module, or a module of intermediate series. As a consequence, a classification for uniformly bounded modules over another class of Lie algebras, the semi-direct product of the Virasoro algebra and a module of intermediate series, is also obtained. Our method is conceptional, instead of computational.

Citation

Download Citation

Hongjia Chen. Xiangqian Guo. Kaiming Zhao. "Irreducible quasifinite modules over a class of Lie algebras of block type." Asian J. Math. 18 (5) 817 - 828, November 2014.

Information

Published: November 2014
First available in Project Euclid: 2 December 2014

zbMATH: 1361.17014
MathSciNet: MR3287004

Subjects:
Primary: 17B10, 17B20, 17B65, 17B66, 17B68

Rights: Copyright © 2014 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.18 • No. 5 • November 2014
Back to Top